MathSciNet Relay Station
MathSciNet bibliographic data
MR574038 46L40 (22D25)
Elliott, George A. Some simple $C\sp{\ast} $-algebras constructed as crossed products with discrete outer automorphism groups. Publ. Res. Inst. Math. Sci. 16 (1980), no. 1, 299–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement